← Return to Latanaprost

Discussion
mabbs24 (@mabbs24)

Latanaprost

Eye Conditions | Last Active: Jul 28, 2023 | Replies (19)

Comment receiving replies
@bennynutter1234

I have been using Lantanoprost for about five years. I get chills and fatigue too, but never suspected it might be caused by Lantanoprost. And yes, I was told not to miss a dose. How advanced is your glaucoma and how high is your pressure? My last pressure readings were 16 and 17. I have forgotten to use my drops a few times over the years. I don’t think it really increased or damaged my eyes. Be sure you consult with opthomolgists for answers before you stop using the drops.

Jump to this post


Replies to "I have been using Lantanoprost for about five years. I get chills and fatigue too, but..."

Hi,
I was getting chills daily after starting Lantanoprost about a year ago and I still get them but not as bad. I'm in the early stages of Glaucoma but my opthomologist said one eye was
progressing a bit more than the other eye even though my pressure was fine. Now I'm worried about that. When I asked him if I could try the Preservative free drops to see if I felt better on those he wanted me to stop my drops for a week to see if my side effects went away. I was shocked to hear that because I know it's very risky to miss taking the drops for even a day! I'm not going to stop taking them! I feel I need to find another doctor.